Polynomial calculation of the Shapley value based on sampling



Downloads per month over past year

Castro Cantalejo, Javier and Gómez González, Daniel and Tejada Cazorla, Juan Antonio (2009) Polynomial calculation of the Shapley value based on sampling. Computers and Operations Research, 36 (5). pp. 1726-1730. ISSN 0305-0548

[thumbnail of Tejada01.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0305054808000804


In this paper we develop a polynomial method based on sampling theory that can be used to estimate the Shapley value (or any semivalue) for cooperative games. Besides analyzing the complexity problem, we examine some desirable statistical properties of the proposed approach and provide some computational results.

Item Type:Article
Uncontrolled Keywords:Game theory; Shapley value; Sampling algorithm
Subjects:Sciences > Mathematics > Operations research
ID Code:15904
Deposited On:11 Jul 2012 10:31
Last Modified:02 Jun 2022 12:15

Origin of downloads

Repository Staff Only: item control page